MathSciNet Relay Station
MathSciNet bibliographic data
MR1911162 (2003e:11036) 11D72 (11P05 11P55)
Parsell, Scott T. Pairs of additive equations of small degree. Acta Arith. 104 (2002), no. 4, 345–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement